# SDR TSAA0253023

- Difficulty date: January 24, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION FORWARD SIDE OF LEFT BULKHEAD 178 CENTER WEB LBL 10.0 WI234, ADJACENT TO RIVET HEAD.  REMOVED CRACK AND MAINTAINED A MINIMUM OF .038 INCH AT EACH CORNER OF THE CUTOUT.  VERIFIED CRACK REMOVED USING HFEC.  MADE AN INSURANCE CUTOUT .004 INCHES LARGER WITH A MINIMUM RADIUS OF .038 INCH.  FABRICATED AND INSTALLED .50 INCH 2024 T3 REPAIR DOUBLER IAW SRM 53-10-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
